# SDR VNAA2012012300007

- Difficulty date: January 17, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 19,215 hours, 19,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED FLOOR LEVEL EMERGENCY LIGHT COVER IS LOOSE BETWEEN ROWS TWO (2) TO THREE (3).  MAINTENANCE INSPECTED, RESECURED COVER AND DEFERRED THIRD EMERGENCY LIGHT STRIP SECTION PER MEL USING AIRCRAFT MAINTENANCE MANUALS.  MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHTING AT SEATS 2-5 AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  DEFERRAL CLEARED AND AIRCRAFT RELEASED FOR SERVICE.
